Coaction crossed products of Hilbert C*-bimodules by finite groups

Access this Article

Search this Article

Abstract

In this paper, we define coaction crossed product of Hilbert C*-bimodule by finite groups. We show that resulting bimodule is of finite type, and compute indices of them. We present a Takesaki-Takai duality theorem which is some non-commutative generalization of abelian groups case in [KW2].

Journal

  • 岡山大学環境理工学部研究報告

    岡山大学環境理工学部研究報告 3(1), 25-29, 1998-01-14

    岡山大学環境理工学部

Codes

Page Top